Advertisement

Clinical Rheumatology

, Volume 21, Issue 2, pp 173–175 | Cite as

Polyarticular Heterotopic Ossification Complicating Drug-Induced Coma

  • G. D. Sebastiani
  • S. Antonelli
Case Report

Abstract:

The authors describe a case of generalised heterotopic ossification (HO) complicating the clinical course of a 31-year-old male patient with a history of Hodgkin’s lymphoma and of long stay in an intensive care unit, where he had been placed in an artificial coma. The clinical features, as well as radiological findings and therapy, are discussed.

Key words:Central nervous system disease – Ectopic bone formation – Heterotopic ossification 

Copyright information

© Clinical Rheumatology 2002

Authors and Affiliations

  • G. D. Sebastiani
    • 1
  • S. Antonelli
    • 1
  1. 1.V.O. di Rheumatologia, Azienda Ospedaliera San Camillo-Forlanini, Rome, ItalyIT

Personalised recommendations